# SDR FDEA202405090662

- Difficulty date: May 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,216 hours, 18,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53978223004
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SUPPORT BRACKET BROKEN FOR AFT CARGO COMP'T DOOR AT FR61A~FR62,S-43R POSITION. REPLACED THE BRACKET WITH NEW PART AND FASTENERS AT AFT CARGO DOOR FR61A~FR62 S-  43R, THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 I.A.W A300-600F SRM 51-72-10-001,   PAGE.2 & 51-40-21-001, PARA.7, PAGE.24~50
